# SDR 2001UALA00192

- Difficulty date: March 2, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Aircraft time: 24,120 hours, 4,795 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141W8518
- Condition: Cracked
- Location: Fuselage
- Part time: 24,120 hours, 4,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 BUCKLED VERTICAL STIFFENERS AT LBL - 7.88, 26.05, 48 RBL - 7.88, 13.55, 20, 29.5, 47,53.  *S/D*  REPLACED STIFFENERS PER SRM 53-10-51, REPAIR 3.
